Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the possible numbers of operators of order 2 in a group of order $2^m$


Author: G. A. Miller
Journal: Bull. Amer. Math. Soc. 12 (1905), 74-77
DOI: https://doi.org/10.1090/S0002-9904-1905-01291-X
This work is cited by: Bull. Amer. Math. Soc., Volume 12, Number 6 (1906), 289--302
Errata: Bull. Amer. Math. Soc., Volume 12, Number 10 (1906), 507--507
MathSciNet review: 1558276
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1905-01291-X

American Mathematical Society